19 Publications

Mark all

[19]
2014 | Journal Article | PUB-ID: 2606461
Recurrent Linear Operators
Costakis G, Manoussos A, Parissis I (2014)
Complex Analysis and Operator Theory 8(8): 1601-1643.
PUB | DOI | WoS | arXiv
 
[18]
2014 | Journal Article | PUB-ID: 2319166
Linear semigroups with coarsely dense orbits
Abels H, Manoussos A (2014)
Israel Journal of Mathematics 200(1): 327-341.
PUB | DOI | WoS | arXiv
 
[17]
2014 | Journal Article | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
[16]
2012 | Journal Article | PUB-ID: 2548619
Properness, Cauchy-indivisibility and the Weil completion of a group of isometries
Manoussos A, Strantzalos P (2012)
Pacific Journal Of Mathematics 259(2): 421-443.
PUB | DOI | WoS | arXiv
 
[15]
2012 | Journal Article | PUB-ID: 2319161 PUB | DOI | WoS | arXiv
 
[14]
2012 | Journal Article | PUB-ID: 2298493
A group of isometries with non-closed orbits
Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.
PUB | DOI | WoS | arXiv
 
[13]
2011 | Journal Article | PUB-ID: 2562307
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
[12]
2011 | Journal Article | PUB-ID: 2289730
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
[11]
2010 | Journal Article | PUB-ID: 1588794
On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple
Costakis G, Hadjiloucas D, Manoussos A (2010)
Journal of Mathematical Analysis and Applications 365(1): 229-237.
PUB | DOI | WoS | arXiv
 
[10]
2010 | Journal Article | PUB-ID: 2298459
The group of isometries of a locally compact metric space with one end
Manoussos A (2010)
Topology and its Applications 158(18): 2876-2879.
PUB | DOI | WoS | arXiv
 
[9]
2010 | Preprint | PUB-ID: 2298509
Limit and extended limit sets of matrices in Jordan normal form
Costakis G, Manoussos A (2010)
arXiv: 1006.1054.
PUB | arXiv
 
[8]
2010 | Journal Article | PUB-ID: 1929088
The group of isometries of a locally compact metric space with one end
Manoussos A (2010)
TOPOLOGY AND ITS APPLICATIONS 157(18): 2876-2879.
PUB | DOI | WoS | arXiv
 
[7]
2009 | Journal Article | PUB-ID: 1636629
Dynamics of tuples of matrices
Costakis G, Hadjiloucas D, Manoussos A (2009)
Proceedings of the American Mathematical Society 137(03): 1025-1034.
PUB | DOI | WoS | arXiv
 
[6]
2008 | Journal Article | PUB-ID: 2562311
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
Integral Equations and Operator Theory 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
[5]
2008 | Journal Article | PUB-ID: 1586048
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
INTEGRAL EQUATIONS AND OPERATOR THEORY 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
[4]
2007 | Journal Article | PUB-ID: 1632702
On embeddings of proper and equicontinuous actions in zero-dimensional compactifications
Manoussos A, Strantzalos P (2007)
Transactions of the American Mathematical Society 359(11): 5593-5609.
PUB | DOI | WoS | arXiv
 
[3]
2007 | Preprint | PUB-ID: 2298479
J-class operators and hypercyclicity
Costakis G, Manoussos A (2007)
arXiv: 0704.3354.
PUB | arXiv
 
[2]
2000 | Preprint | PUB-ID: 2298501 PUB | arXiv
 
[1]
2000 | Preprint | PUB-ID: 2298518
The Jacobson radical for analytic crossed products
Donsig AP, Katavolos A, Manoussos A (2000)
arXiv: math/0010142.
PUB | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

19 Data Publications

Mark all

[19]
2014 | Journal Article | PUB-ID: 2606461
Recurrent Linear Operators
Costakis G, Manoussos A, Parissis I (2014)
Complex Analysis and Operator Theory 8(8): 1601-1643.
PUB | DOI | WoS | arXiv
 
[18]
2014 | Journal Article | PUB-ID: 2319166
Linear semigroups with coarsely dense orbits
Abels H, Manoussos A (2014)
Israel Journal of Mathematics 200(1): 327-341.
PUB | DOI | WoS | arXiv
 
[17]
2014 | Journal Article | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
[16]
2012 | Journal Article | PUB-ID: 2548619
Properness, Cauchy-indivisibility and the Weil completion of a group of isometries
Manoussos A, Strantzalos P (2012)
Pacific Journal Of Mathematics 259(2): 421-443.
PUB | DOI | WoS | arXiv
 
[15]
2012 | Journal Article | PUB-ID: 2319161 PUB | DOI | WoS | arXiv
 
[14]
2012 | Journal Article | PUB-ID: 2298493
A group of isometries with non-closed orbits
Abels H, Manoussos A (2012)
Topology and its applications 159(17): 3638-3639.
PUB | DOI | WoS | arXiv
 
[13]
2011 | Journal Article | PUB-ID: 2562307
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
[12]
2011 | Journal Article | PUB-ID: 2289730
Proper actions and proper invariant metrics
Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.
PUB | DOI | WoS | arXiv
 
[11]
2010 | Journal Article | PUB-ID: 1588794
On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple
Costakis G, Hadjiloucas D, Manoussos A (2010)
Journal of Mathematical Analysis and Applications 365(1): 229-237.
PUB | DOI | WoS | arXiv
 
[10]
2010 | Journal Article | PUB-ID: 2298459
The group of isometries of a locally compact metric space with one end
Manoussos A (2010)
Topology and its Applications 158(18): 2876-2879.
PUB | DOI | WoS | arXiv
 
[9]
2010 | Preprint | PUB-ID: 2298509
Limit and extended limit sets of matrices in Jordan normal form
Costakis G, Manoussos A (2010)
arXiv: 1006.1054.
PUB | arXiv
 
[8]
2010 | Journal Article | PUB-ID: 1929088
The group of isometries of a locally compact metric space with one end
Manoussos A (2010)
TOPOLOGY AND ITS APPLICATIONS 157(18): 2876-2879.
PUB | DOI | WoS | arXiv
 
[7]
2009 | Journal Article | PUB-ID: 1636629
Dynamics of tuples of matrices
Costakis G, Hadjiloucas D, Manoussos A (2009)
Proceedings of the American Mathematical Society 137(03): 1025-1034.
PUB | DOI | WoS | arXiv
 
[6]
2008 | Journal Article | PUB-ID: 2562311
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
Integral Equations and Operator Theory 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
[5]
2008 | Journal Article | PUB-ID: 1586048
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
INTEGRAL EQUATIONS AND OPERATOR THEORY 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
[4]
2007 | Journal Article | PUB-ID: 1632702
On embeddings of proper and equicontinuous actions in zero-dimensional compactifications
Manoussos A, Strantzalos P (2007)
Transactions of the American Mathematical Society 359(11): 5593-5609.
PUB | DOI | WoS | arXiv
 
[3]
2007 | Preprint | PUB-ID: 2298479
J-class operators and hypercyclicity
Costakis G, Manoussos A (2007)
arXiv: 0704.3354.
PUB | arXiv
 
[2]
2000 | Preprint | PUB-ID: 2298501 PUB | arXiv
 
[1]
2000 | Preprint | PUB-ID: 2298518
The Jacobson radical for analytic crossed products
Donsig AP, Katavolos A, Manoussos A (2000)
arXiv: math/0010142.
PUB | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed